# SDR JIKA2012050101

- Difficulty date: May 1, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N4078B
- Make and model: Piper PA-31-350
- Aircraft serial: 318152055
- Aircraft time: 18,152 hours, 19,211 cycles
- Engine: Lyc TIO540*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1034929017
- Part serial: F09HA293R
- Condition: Failed
- Location: Rt Engine
- Part time: 614 hours, 614 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT "RIGHT ENGINE RUNNING ROUGH ON CLIMBOUT AT 4000 FT LOSS OF 200 RPM.  RIGHT ENGINE FAILED MAGNETO CHECK AFTER LANDING.  MAINTENANCE FOUND RIGHT ENGINE LEFT MAGNETO INTERNALLY FAILED, AND REPLACED THE MAGNETO.
